# SDR SWAA2017072715337

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 76,938 hours, 95,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT LIGHT COVER INOP.  REPAIRED THE COVER PER EA.
